REAL

A note on Ramsey numbers for Berge- G hypergraphs

Axenovich, Maria and Gyárfás, András (2019) A note on Ramsey numbers for Berge- G hypergraphs. DISCRETE MATHEMATICS, 342 (5). pp. 1245-1252. ISSN 0012-365X

[img] Text
1807.10062v2

Download (180kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 05 Sep 2019 07:27
Last Modified: 05 Sep 2019 07:27
URI: http://real.mtak.hu/id/eprint/98624

Actions (login required)

Edit Item Edit Item